# SDR CA030213003

- Difficulty date: February 10, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Punctured
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PIN SIZE HOLE LOCATED ON NR 2 PT6T-3 POWER SECTION GAS GENERATOR CASE AT APPROXIMATELY 7 O'CLOCK POSITION 3 3/4 INCHES AFT OF FIRST CIRCUMFIRENTIAL SEAM WELD (BY P3 AIR BOSS SUPPLYING AIR TO TORQUEMETER CLUTCH SEAL) WHILE PERFORMING VISUAL INSPECTION OF GAS GENENERTOR CASE. SILIGHT AIR LOSS FROM HOLE BUT NOT AFFECTING POWER ASSURANCE FIGURES (APPROXIMATELY +1.7 TO 1.9 PERCENT N1). POWER SECTION CHANGED.
